# SDR A6WA201442134

- Difficulty date: November 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 26,726 hours, 26,313 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 601R240286
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TE HAS LIGHTNING STRIKE BURN ES 77.68.
